A phase diagram for a stochastic reaction diffusion system
Mueller, Carl and Tribe, Roger. (2011) A phase diagram for a stochastic reaction diffusion system. Probability Theory and Related Fields, Volume 149 (Numbers 3-4). pp. 561-637. ISSN 0178-8051Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s00440-010-0265-z
In this paper a stochastic reaction diffusion system is considered, which models the spread of a finite population reacting with a non-renewable resource in the presence of individual based noise. A two-parameter phase diagram is established to describe the large time evolution, distinguishing between certain death or possible life of the population.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Library of Congress Subject Headings (LCSH):||Stochastic partial differential equations, Phase diagrams, Percolation (Statistical physics), Reaction-diffusion equations|
|Journal or Publication Title:||Probability Theory and Related Fields|
|Official Date:||April 2011|
|Page Range:||pp. 561-637|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)